# SDR DYV2006F00000

- Difficulty date: April 18, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N1083S
- Make and model: Beech C90
- Aircraft serial: LJ1443
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BC56985
- Condition: Damaged
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ROLLER BEARINGS HAVE VERY LITTLE SIDE CLEARANCE BETWEEN THE BEARING AND THE FLAP RIBS.  AS THE BEARING WEARS SIDE PLAY INCREASES TO THE POINT WHERE THE BEARING FLANGE CONTACTS THE RIB.  MFG HAS NOT PROVIDED ANY CHAFE PROTECTION ON THIS SIDE OF THE BEARING, THEREFORE, THE BEARING BEGINS TO CUT INTO THE RIB AS IT ROLLS FORE AND AFT.  A SMALL THIN TEFLON WASHER WOULD PREVENT CONTACT AND ALLOW BEARING WEAR TO BE DETECTED BEFORE DAMAGE OCCURS.  (K)
